# SDR SWAA2021081395980

- Difficulty date: June 25, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 40,706 hours, 24,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 294 S17r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED AT BS 294.5 AND STR17R AT FWD GALLEY AREA / REPLACED ANGLE-SUPPORT LOCATED AT BS 294.5 AND STR 17R AT FWD GALLEY AREA IAW SRM B737-700 51-10-02 ITEM 9; 51-40-02 AND DWG #141A8310 REV D.
